# SDR DXTA200300174

- Difficulty date: November 28, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 991446110
- Part serial: 1298
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO SMO CREW OBSERVED THE GEAR UNLOCK LIGHT ILLUMINATED AND A DISTINCTIVE SOUND FROM NOSE GEAR AREA.  THIS OCCURRED AT FL 26, FL 20 AND FL 11.5. REMOVED AND REPLACED INOP LANDING GEAR CONTROL MANIFOLD.  PERFORMED OPERATIONAL AND LEAK CHECK IAW CESSNA 750 MM CHAPTER 32-30-02.
